# SDR SIMA20130225006

- Difficulty date: February 25, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 20,573 hours, 17,451 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Button
- Condition: Dirty
- Location: Handset
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FLIGHT 4116.   FLIGHT ATTENDANT FORWARD HANDSET DOES NOT CALL FLIGHTDECK WHEN PILOT BUTTON IS PRESSED.   TROUBLESHOT AND CLEANED DEBRIS FROM AFT HANDSET PTT IAW AMM.  OPS CHECKED GOOD IAW AMM 23-31-00.  AIRCRAFT RETURNED TO SERVICE.
